Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Dizziness, low BP, low Hb, regular blood donor. Any ideas ?

Within 2012, I ve attempted to give blood atleast 6 times. Only one of the attempts has been successful due to my hemoglobin being too low. I ve also noticed lately a feeling of being dizzy. My diet hasnt changed. Any ideas? My blood pressure is also low, And today it was 117/63, Which is about what it normally is sometimes even less.
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for your query
i can feel your concerns
The cause of lower haemogobin should be sorted out and treated accordingly.
Mostly it is deficiency can start with iron supplements after consuting your doctor
Improve your diet.add fresh fruits and vegetables to and avoid junk food and soft drinks
Take alot of fluids and juices
Silent blood loss should be i advise you to contact your doctor for complete cinical examination and certain tests to rule out occult blood loss

wishing you good health
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor